RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 1, Pages 54–57 (Mi dan32794)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICS

Existence of a countable set of periodic motions in a four-dimensional space in an extended neighborhood of a saddle-focus

L. P. Shilnikov

Research Institute for Applied Mathematics and Cybernetics, N. I. Lobachevski State University of Gor'kii

Full text: PDF file (516 kB)

Bibliographic databases:
UDC: 517.9
Presented: Л. С. Понтрягин
Received: 10.03.1966

Citation: L. P. Shilnikov, “Existence of a countable set of periodic motions in a four-dimensional space in an extended neighborhood of a saddle-focus”, Dokl. Akad. Nauk SSSR, 172:1 (1967), 54–57

Citation in format AMSBIB
\Bibitem{Shi67}
\by L.~P.~Shilnikov
\paper Existence of a countable set of periodic motions in a four-dimensional space in an extended neighborhood of a saddle-focus
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 1
\pages 54--57
\mathnet{http://mi.mathnet.ru/dan32794}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0210987}
\zmath{https://zbmath.org/?q=an:0155.41805}


Linking options:
  • http://mi.mathnet.ru/eng/dan32794
  • http://mi.mathnet.ru/eng/dan/v172/i1/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. P. Shilnikov, “A contribution to the problem of the structure of an extended neighborhood of a rough equilibrium state of saddle-focus type”, Math. USSR-Sb., 10:1 (1970), 91–102  mathnet  crossref  mathscinet  zmath
    2. A. Yu. Loskutov, “Dynamical chaos: systems of classical mechanics”, Phys. Usp., 50:9 (2007), 939–964  mathnet  crossref  crossref  adsnasa  isi  elib
    3. A. Yu. Loskutov, “Fascination of chaos”, Phys. Usp., 53:12 (2010), 1257–1280  mathnet  crossref  crossref  isi  elib
    4. Valentin S. Afraimovich, Sergey V. Gonchenko, Lev M. Lerman, Andrey L. Shilnikov, Dmitry V. Turaev, “Scientific Heritage of L.P. Shilnikov”, Regul. Chaotic Dyn., 19:4 (2014), 435–460  mathnet  crossref  mathscinet  zmath
    5. Yu. V. Bakhanova, A. O. Kazakov, A. G. Korotkov, “Spiralnyi khaos v modelyakh tipa Lotki-Volterry”, Zhurnal SVMO, 19:2 (2017), 13–24  mathnet  crossref  elib
    6. Maria Carvalho, Alexandre P. Rodrigues, “Complete Set of Invariants for a Bykov Attractor”, Regul. Chaotic Dyn., 23:3 (2018), 227–247  mathnet  crossref  mathscinet  adsnasa
  • Number of views:
    This page:92
    Full text:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020